# SDR SWAA2025060466777

- Difficulty date: May 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED BETWEEN STA767 TO STA794.3 AND RBL21 WL156 AT AFT CARGO COMPARTMENT 2025-291136 <[01].  REPLACED SHIELD WEB AND FASTENERS LOCATED BETWEEN STA767 TO STA794.3 AND RBL21 WL156 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A0081 SHEET 25 REV A. SEE INDIVIDUAL SIGN OFF BELOW; [02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
